MathSciNet Relay Station
MathSciNet bibliographic data
MR2226530 16K20
Sangwine, Stephen J. Biquaternion (complexified quaternion) roots of $-1$. Adv. Appl. Clifford Algebr. 16 (2006), no. 1, 63–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement